How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10547
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

JA: Thanks. Can you give me any more details

Customer Question

***** *****
JA: Thanks. Can you give me any more details about your issue?
Customer: Severe anxiety attack for 2 hours now I have has him Otisville for the past 10 years. Still not under control my levels. My period is due in 4 days. Think it could be padding. ?
JA: OK got it. Last thing — Mental Health Professionals generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 7 months ago.
Category: Mental Health
Expert:  Dr. Z replied 7 months ago.
*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum. Hello and thank you for using JustAnswer. May I ask, what is your specific mental health question that you would like an answer to in regards ***** ***** situation?
Customer: replied 7 months ago.
I already entered cc info for $60 something dollars?
Expert:  Dr. Z replied 7 months ago.
What exactly is your mental health question that you would like an answer to? So far you have not stated a clear question
Expert:  Dr. Z replied 7 months ago.
If English is not your first language, I would recommend that you consider using Google Translate to help you with your question
Customer: replied 7 months ago.
Sorry I'm just in the middle of a full blown panic attack. I speak English as my first language. Where did this attack come from and why have the endos not been able to stabilize my thyroid in 10 years. Diagnosed with hshimotos. My levels are ways all over the place.
Customer: replied 7 months ago.
*always
Customer: replied 7 months ago.
Last month I was hyper. This month hypo. Tsh 5.41 high. Free to 8 low. And free to 1.1 also low. My labs from last week.
Expert:  Dr. Z replied 7 months ago.
The endocrinology aspect of your question is not something I can answer since I am not an endocrinologist. As for the panic attack though, the cause is usually idiopathic meaning that they usually come about for no specific reason. In addition, panic attacks can be somewhat long lasting for those that are sensitive to the anxiety and panic. I would recommend that you speak with your psychiatrist about trying a benzodiazepine like Clonazepam to help lessen the anxiety and panic.
Customer: replied 7 months ago.
I meant my next menstrual cycle is in 4 days. Could it be pmdd? I get lots of symptoms before my period comes. Sometimes it comes early.
Expert:  Dr. Z replied 7 months ago.
It is possible that your anxiety and panic could be caused by a premenstrual mental health disorder. Or at the very least the hormonal fluctuations has caused a neurotransmitter imbalance which can cause panic attacks for those that are sensitive to it.
Customer: replied 7 months ago.
I am on mess my endo told me the anxiety is thyroid related. My family physician has me on 20mg of pro-active and 20mg of seroquel xr and I have already taken 2 clonazepam. 0.5mg
Customer: replied 7 months ago.
Not mess *mess auto correct.
Customer: replied 7 months ago.
Meds
Customer: replied 7 months ago.
Very sensitive to hormonal changes.
Customer: replied 7 months ago.
Grrr this auto correct. 20mg of prozac
Expert:  Dr. Z replied 7 months ago.
As for the Seroquel, that is a low dose, so your doctor could increase the Seroquel for you. Also it appears that the 1mg of the Clonazepam is not enough and your doctor may have to increase that medication. Also your doctor should increase the Prozac as that is a low dose as well.
Customer: replied 7 months ago.
And I take thyroid by erfa 30mg in the am and 3omg before bed.
Expert:  Dr. Z replied 7 months ago.
Your doctor should consider altering the psychotropic medication regimen to help with your anxiety
Customer: replied 7 months ago.
Really. My anxiety has been good for months. Tonight's attack came out of the blue.
Customer: replied 7 months ago.
That should have said 40mg for prozac.
Expert:  Dr. Z replied 7 months ago.
If you have been good for months than most likely this is just a momentary anxiety/panic issue, which can happen because of hormones or life stressors. Ask your doctor about increasing your Clonazepam during these moments since they happen infrequently
Customer: replied 7 months ago.
OK. Just took an extra clonazepam
Expert:  Dr. Z replied 7 months ago.
You will be fine. Panic attacks are temporary and it will go away, just continue with your medication regimen and everything will be fine.
Customer: replied 7 months ago.
I also worked hard today physically. 4am I think I may be a bit over tired.
Expert:  Dr. Z replied 7 months ago.
It is possible as that may contribute to your anxiety/panic too. During these moments, it is okay to take an extra benzodiazepine, as long as your doctor approves, because it will be temporary until you return to baseline.
Customer: replied 7 months ago.
Sounds good thank you.
Expert:  Dr. Z replied 7 months ago.
You are most welcome. I wish you all the best. *Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.

Related Mental Health Questions